RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical Physics and Computer Simulation:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, Issue 1(38), Pages 42–54 (Mi vvgum162)  

Mathematics

Nonlocal boundary value problem for a nonhomogeneous pseudoparabolic-type integro-differential equation with degenerate kernel

T. K. Yuldashev

M. F. Reshetnev Siberian State Aerospace University

Abstract: Mathematical modeling of many processes occurring in the real world leads to the study of direct and inverse problems for equations of mathematical physics. Direct problems for partial differential and integro-differential equations by virtue of their importance in the application are one of the most important parts of the theory of differential equations. In the case, when the boundary of the flow of physical process is not applicable for measurements, an additional information can be used in the nonlocal conditions in the integral form.
We propose a method of studying the one-value solvability of the nonlocal problem for a non-homogeneous third-order pseudoparabolic-type integro-differential equation with degenerate kernel. Such type of integro-differential equations models many natural phenomena and appears in many fields of sciences. For this reason, a great importance in the works of many researchers was given to this type of equations.
We use the spectral method based on Fourier series and separation of variables. Application of this method of separation of variables can improve the quality of formulation of the considered problem and facilitate the processing procedure.
Thus, in this article we consider the questions of solvability and constructing the solution of nonlocal boundary value problem for a three dimensional non-homogeneous third-order pseudoparabolic-type integro-differential equation with degenerate kernel. The criterion of one-value solvability of the considered problems is installed. Under this criterion the theorems of one-valued solvability of the considered problems are proved. It is also checked that the solutions of considering problems are smooth. Every estimate was obtained with the aid of the Hölder inequality and Minkovsky inequality. This paper advances the theory of partial integro-differential equations with degenerate kernel.

Keywords: pseudoparabolic equation, degenerate kernel, three-dimensional domain, integral condition, one-value solvability.

DOI: https://doi.org/10.15688/jvolsu1.2017.1.5

Full text: PDF file (407 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.968
BBK: 22.161

Citation: T. K. Yuldashev, “Nonlocal boundary value problem for a nonhomogeneous pseudoparabolic-type integro-differential equation with degenerate kernel”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, no. 1(38), 42–54

Citation in format AMSBIB
\Bibitem{Yul17}
\by T.~K.~Yuldashev
\paper Nonlocal boundary value problem for a nonhomogeneous pseudoparabolic-type integro-differential equation with degenerate kernel
\jour Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica
\yr 2017
\issue 1(38)
\pages 42--54
\mathnet{http://mi.mathnet.ru/vvgum162}
\crossref{https://doi.org/10.15688/jvolsu1.2017.1.5}


Linking options:
  • http://mi.mathnet.ru/eng/vvgum162
  • http://mi.mathnet.ru/eng/vvgum/y2017/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical Physics and Computer Simulation Mathematical Physics and Computer Simulation
    Number of views:
    This page:160
    Full text:82
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019